# SDR REXA2022062200391

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 34205
- Aircraft time: 25,329 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690337787
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MINOR CORROSION AROUND FASTENERS ON FWD CARGO DOOR SURROUNDING STRUCTURE AT FS 517.00 AND 565.00 STGR 26L REMOVED .004"" MATERIAL MAX. FROM A NOMINAL THICKNESS OF .080"" ON FWD CARGO DOOR SURROUND CLOSING SKIN P/N SH690-33778-7, BETWEEN STR 24L AND STR 25L, FS517.00 AND FS565.00. BLEND IS WITHIN ALLOWABLE DAMAGE LIMITS OF CRJ 900 SRM 53-31-23-101-001-A02."
